Connectivity of pseudomanifold graphs from an algebraic point of view
2015 (English)In: Comptes Rendus Mathematiques de l'Academie des Sciences = Mathematical reports of the academy of science, ISSN 0706-1994, Vol. 353, no 12, 1061-1065 p.Article in journal (Refereed) Published
The connectivity of graphs of simplicial and polytopal complexes is a classical subject going back at least to Steinitz, and the topic has since been studied by many authors, including Balinski, Barnette, Athanasiadis, and Bjorner. In this note, we provide a unifying approach that allows us to obtain more general results. Moreover, we provide a relation to commutative algebra by relating connectivity problems to graded Betti numbers of the associated Stanley-Reisner rings.
Place, publisher, year, edition, pages
Elsevier, 2015. Vol. 353, no 12, 1061-1065 p.
IdentifiersURN: urn:nbn:se:kth:diva-186129DOI: 10.1016/j.crma.2015.09.018ISI: 000366617600001ScopusID: 2-s2.0-84951310212OAI: oai:DiVA.org:kth-186129DiVA: diva2:925574
QC 201605112016-05-022016-05-022016-05-16Bibliographically approved